A mathematical approach to effects of CTLs on cancer virotherapy in the second injection of virus

A. Ashyani, O. RabieiMotlagh, H. M. Mohammadinejad

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

This paper proposes a planar delay differential equation for cancer virotherapy. The model simulates the situation in which an oncolytic virus is injected for the second time, and the immune system suppresses the viral infection with a time delay. Our purpose is to provide theoretical conditions so that the therapy can be continued successfully. With the help of the characteristic equation, we examine the singularities and their local stability. Hopf bifurcation is also investigated around the endemic singularity. It is shown that there is a sequence of Hopf bifurcations, but the Hopf cycles do not persist continuously between the two sequential bifurcations. Finally, we see that virotherapy can be conducted successfully by controlling the delay parameter.

Original languageEnglish
Pages (from-to)78-87
Number of pages10
JournalJournal of Theoretical Biology
Volume453
DOIs
Publication statusPublished - 2018 Sep 14

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Modelling and Simulation
  • Biochemistry, Genetics and Molecular Biology(all)
  • Immunology and Microbiology(all)
  • Agricultural and Biological Sciences(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A mathematical approach to effects of CTLs on cancer virotherapy in the second injection of virus'. Together they form a unique fingerprint.

  • Cite this